Lancaster EPrints

On representations of affine Temperley-Lieb algebras II.

Green, R. M. and Erdmann, K. (1999) On representations of affine Temperley-Lieb algebras II. Pacific Journal of Mathematics, 191 (2). pp. 243-273.

Full text not available from this repository.

Abstract

We study some non-semisimple representations of afine Temperley-Lieb algebras and related cellular algebras. In particular, we classify extensions between simple standard modules. Moreover, we construct a completion which is an infinite dimensional cellular algebra.

Item Type: Article
Journal or Publication Title: Pacific Journal of Mathematics
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19394
Deposited By: ep_ss_importer
Deposited On: 19 Nov 2008 15:14
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:29
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19394

Actions (login required)

View Item